# SDR YENA2024112601502

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 61,509 hours, 21,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: UNDER MAIN CABIN FLOORBOARD, FLOORBOARD LONGITUDE SUPPORT AT FR 16 TO FRAME 21-1292 STA 7599 HAS CORROSION; "REF HAECO-GSO SO 169002 NR 44295. REMOVED AND REPLACED SEAT TRACK IAW A320 SRM 51-42-11 AND AIRBUS DRAWING D53112782.THIS REPAIR IS A CATEGORY A. NO FURTHER ACTION REQUIRED. WORK ACCOMPLISHED BY 4039784 QC503. (CONSIDERED A MAJOR REPAIR)
